CSN Login
Members Online: 5

You are here

Hodgkin's Recurrence....stories and symptoms??

killbadstuff.com's picture
killbadstuff.com
Posts: 9
Joined: Aug 2009

I finished my 6 months of ABVD the end of August. I just started radiation 2 weeks ago. One week ago, I developed a severe itchy rash that has spread and it even on my hands and in between my fingers. I saw 2 dermatologists who haven't a clue...gave me ALLEGRA and cream. So, I went to see my Oncologist who put me on high dose prednisone (sp?). He said if it doesn't clear up over the weekend, that I will need to get a CT scan next week. I was super calm during my chemo, just dealing with everything as it came. Now that I'm done and ready to move on with my life, I get this rash and am super anxious and stressed. The steroids don't help because they just make my heart race. This weekend is already going too slow. Has anyone experienced a recurrence? Did you have symptoms? How long after your treatment did it come back?? THANKS!!!! -Rachel

killbadstuff.com's picture
killbadstuff.com
Posts: 9
Joined: Aug 2009

anyone?

well, i go for my CT scan this thursday to see if mine is back :(

hodgkoid2003's picture
hodgkoid2003
Posts: 96
Joined: Apr 2009

Rachel,

Though not a doctor, I would not think it would be a recurrance. Given you are in the middle of rads, it is most likely another cause. I would mention it to both your onc, and your radiation tech. I would also check with the onc about using any kind of cream while going through the rads.

I know I've seen your posts before, and I apologize for not recalling details, but did you just have ABVD, or did you also have a BMT?

Paul E. (Hodgkoid2003)

DennisR
Posts: 148
Joined: Sep 2009

Hi stuff,
I had lots of rashes and itching after radiation and chemo, but they were a reaction to the treatments and some of the meds I had to take like anti bacterial and anti viral meds.
I don't think an itchy rash is a symptom of a recurrance, at least it wasn't in my case, but it's normal to feel apprehensive and stressed before tests, I do, even my blood pressure goes up.
I hope your tests go well, take care and try not to worry too much, (causes rashes and itching) Let us know. :)
DennisR

killbadstuff.com's picture
killbadstuff.com
Posts: 9
Joined: Aug 2009

I stopped in at the cancer center before going to rads today. I talked to my nurse and she in turn talked to my oncologist. He decided that we needed to get me in a scan...we have to rule out Hodgkins in order to figure out what this is. I have also developed quite the cough...could be from rads, but it's just a weird combo. So, I had my scan today instead of the one that was originally scheduled for tomorrow. Hopefully I'll get some results by Friday before I go see an internal medicine doc.

Thanks for the replies!

...and yes, I have only had ABVD and radiation.

sarahh24
Posts: 1
Joined: Dec 2009

Hi,

I was just curious if you got this resolved? I currently have Hodgkin's and I have this intense rash all over. My hands are all swollen and I'm going crazy because of the itchiness. I was on ADVB until the end of August, and just got done with radiation. I saw three doctors and none of them were really concerned and just told me to take Benadryl and use hydrocortizone cream, which neither of which are working. I don't know what else to do. Any advice or results? It would be GREATLY appreciated. Thank you!

Sarah :)

Subscribe to Comments for "Hodgkin's Recurrence....stories and symptoms??"